# SDR 1IRR201603220001

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Make and model: Boeing 7374Y0
- Aircraft serial: 24493
- Aircraft time: 38,663 hours, 39,290 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Squib
- Condition: Misinstalled
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHECK OF A NEWLY DEVELOPED TC FOR THE SQUIB FIRING CIRCUIT TEST, IT WAS FOUND THAT ON THE LOWER CARGO FIRE SUPPRESSION SYSTEM, NR 1 FIRE BOTTLE, THE 2 SQUIBS WERE CONNECTED BACKWARDS.  IF THE BOTTLE HAD BEEN FIRED FOR A DETECTED FIRE IN THE FORWARD PIT, IT WOULD HAVE DELIVERED THE EXTINGUISHING AGENT TO THE AFT PIT AND VICE VERSA.  WIRING NEEDED TO BE LENGTHEN TO ALLOW THE SQUIBS TO BE ATTACHED CORRECTLY.
